# SDR A6WA201140675

- Difficulty date: August 3, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 22,922 hours, 21,522 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELLED LIKE BURNING RUBBER IN COCKPIT AND CABIN DURING DESCENT.  VISUALLY INSPECTED BOTH PACKS, NO DEFECTS NOTED.  OIL QTY GOOD IN BOTH PACKS.  RAN SYS IN BOTH APU & ENG AIR NO ODOR OR DEFECTS NOTED AT THIS TIME.  ACFT AWAC SUPP 09-037A.
